# SDR SIMA200315301

- Difficulty date: May 31, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N382AE
- Make and model: Saab 340B
- Aircraft serial: 340B382
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Part number: 460250
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: E

## Discrepancy

NR 2 RIGHT ENGINE BLEED LEAK LIGHT CAME ON IN FLIGHT.  THEN THE ENGINE WAS SHUTDOWN IAW EPC/DOM.  EMERGENCY WAS DECLARED BY CREW.  RAI RIGHT WING FLAP COVE PERI-SEALS IAW SAAB 340 W/C 47223.  OPS CHECK GOOD.  (M)
